Posted by Jennifer (188.8.131.52) on November 21, 2000 at 09:31:14:
In Reply to: Periactin and other thoughts posted by Ted on November 21, 2000 at 08:46:08:
Thanks for the info ted. I looked up both periactin and dramamine, doesn't seem to be the same thing. The periactin seems to keep me doped up enough that I don't feel anything, just stoned. As this cycle progresses, I don't have anything to take to abort an attack. I was given oxygen once, and a shot of something, don't remember what it was, but neither worked. When the beasts (what I call them, because there are more than 1!)attack, there is nothing I can do or have to stop them- steady 8-10's from 1-2 hrs. Then they leave. Its like someone opens a valve in the side of my head and it drains out. The only thing the docs have put me on is the pred/per combo. It works for now, but the pred will be gone in a couple of days. Then its time for the floor. I will ask the doc about something to abort an attack. A doc once told me that they could give me 10x the amnt of morphine used for car accident victims, but I would still feel it because by the time it gets into my system, it has already peaked. Does anything work to STOP them once the attack starts? Or does it just ease it up to a more bearable level? I could take that, I just hate screaming "get it out of my head!"
Post a Followup